# SDR CALA2023110603295

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 76,208 hours, 27,402 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 73700102004
- Part serial: N0580
- Condition: Damaged
- Location: R/H Winglet
- Part time: 52,583 hours, 19,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WINGLET DAMAGED DURING AIRCRAFT MOVE. REMOVED DAMAGED WINGLET PER AMM TASK 57-21-21-000-801. PERFORMED EC INSP OF EA WINGLET ATTACH BOLT HOLE IN THE CLOSURE RIB AND THE BOLT HOLES COMMON TO THE FWD AND AFT RIB ATTACH FITTINGS PER 737 NDT PART 6, 51-00-00 PROCEDURE 16 (RH WINGLET). NO CRACKS NOTED. PERFORMED EC INSP ON RH WINGLET AFT FWD CLOSURE RIB ATTACH FITTING AROUND EA OF THE FASTENERS THAT ATTACH THE FITTING TO THE FRONT SPAR PER 737 NDT PART 6, 51-00-00 PROCEDURE 23. NO CRACKS NOTED. PERFOMED HFEC ON RH WINGLET FWD SURFACE OF THE AFT CLOSURE RIB ATTACH FITTING AROUND EA OF THE FASTENERS THAT ATTACH THE FITTING TO THE REAR SPAR PER 737 NDT PART 6, 51-00-00 PROCEDURE 23. NO CRACKS NOTED. PERFOMED HFEC OF UPR AND LWR INSPAR SKINS AROUND EA OF THE FASTENERS THAT ATTACH THE CLOSURE RIB TO THE SKIN PER 737 NDT PART 6, 51-00-00 PROCEDURE 23. NO CRACKS NOTED. PERFORMED HFEC OF RH WINGLET UPR AND LWR INSPAR SKINS AROUND EA OF THE FASTENERS THAT ATTACH THE FRONT SPAR TO THE SKIN W/IN 8 INCHES OF THE END RIB PER 737 NDT PART 6, 51-00-00, PROCEDURE 23. NO CRACKS NOTED. PERFOMED HFEC ON RH WINGLET UPR AND LWR INSPAR SKINS AROUND EA OF THE FASTENERS THAT ATTCH THE REAR SPAR TO THE SKIN W/IN 8 INCHES OF THE END RIB PER 737 NDT PART 6, 51-00-00. NO CRACKS NOTED. WINGLETS, SS, B OFF 29-5700-9-0005 0580 ON 0000 WINGLETS, SS, B OFF 29-5700-9-0005 0580 ON 29-5700-9-0005 0453 REPLACED RIGHT WINGLET ASSY IAW AMM 57-21-21 ALL REQUIRED INSPECTIONS AND IDTS ACCOMPLISHED.
